# SDR JJBA20230130018

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 39,663 hours, 25,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 59 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 4, FRAME 59, LH FRAME SECTION FOUND CRACKED BTW STR 15L-16L. CF4, FR59, LH FRAME SECTION SPLICE BTW STR 14L-16L REMOVED FOR ACCESS. CF4, FR59, LH FRAME SECTION BTW STR 15L-16L CRACK REMOVED AND FRAME REPAIRED
